MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID MEDIUM, ALPHA; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-03
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Osteolysis (2377); Osteopenia/ Osteoporosis (2651)
Date of Event 10/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) reported concomitant device(s): 300-01-09 - equinoxe, humeral stem primary, press fit 9mm: (b)(6) 310-01-44 - equinoxe, humeral head short, 44mm (alpha): 4(b)(6) 300-10-45 - equinoxe replicator plate 4.5mm o/s: (b)(6).
 
Event or Problem Description
Approximately 7 year(s) and 17 day(s) post-operative of a left tsa, it was reported via clinical study that the patient experienced aseptic glenoid loosening.Radiographs taken showed evidence of loosening of the glenoid component, displacement of posterior glenoid peg, and proximal humerus bone loss.The report indicates that total standard revision is needed, but no date currently and the event is considered continuing.The clinical report indicates that this event is definitely related to the device(s) and/or to the procedure.This event was reported through clinical trial study data collection activities and no other information is available at this time.
 
Additional Manufacturer Narrative
The glenoid failure reported may be the result of glenoid loosening and displacement of the posterior glenoid peg as reported.However, the failure and potential contributions from manufacturing, patient, or user-related issues to the event cannot be confirmed as the devices remain implanted and no radiographs were provided.B3: unknown h6: corrected health effect, component, and investigation clinical codes.

Brand Name
EQUINOXE CAGE GLENOID MEDIUM, ALPHA
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key20612050
Report Number1038671-2024-04242
Device Sequence Number15306458
Product Code KWS
UDI-Device Identifier10885862172686
UDI-Public10885862172686
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/22/2019
Device Catalogue Number314-13-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2024
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date11/05/2024
Supplement Report FDA Received Date05/05/2025
Date Device Manufactured05/28/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Patient Age76 YR
Patient SexFemale
Patient Weight98 KG
Patient RaceWhite